Alert archive / Pennsylvania / River Flood Warnings in 2019
River Flood Warning 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Jan 24, 2019, 4:54 PM EST for Chester County, Montgomery County, Philadelphia County, Pennsylvania. It took effect at Jan 24, 2019, 9:18 PM EST. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 24, 2019, 4:54 PM EST (21:54 UTC)
- In effect from
- Jan 24, 2019, 9:18 PM EST
- Expired
- Jan 25, 2019, 4:50 AM EST
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Chester County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 78 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Schuylkill River at Norristown (NRSP1). The gauge peaked at 13.25 ft at Jan 24, 2019, 8:00 PM EST.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01473500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
522
WGUS41 KPHI 242154
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
454 PM EST Thu Jan 24 2019
...The National Weather Service in Mount Holly has issued a
Flood Warning for the Schuylkill River At Norristown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas.
The water may be deeper than you think it is.
&&
PAC029-091-101-250354-
/O.NEW.KPHI.FL.W.0003.190125T0300Z-190125T2024Z/
/NRSP1.1.ER.190125T0300Z.190125T0600Z.190125T1424Z.NO/
454 PM EST Thu Jan 24 2019
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for
The Schuylkill River at Norristown.
* from this evening until Friday afternoon.
* At 4:30 PM, the river level was 12.42 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river level is expected to rise above flood stage
this evening. It should crest near 13.4 feet tonight. The river
is forecast to fall back below flood stage late on Friday morning.
* Impact...At 13.0 feet, water begins to cover and close Riverview
Boulevard in West Norriton.
* Flood history...This crest compares to a previous crest of 13.4
feet on September 28, 2018.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Schuylkill River
Norristown 13.0 12.42 Thu 430 PM 13.4 Fri 1 AM
&&
LAT...LON 4006 7542 4013 7535 4002 7517 3998 7525
$$
Iovino2 follow-up statements
520
WGUS81 KPHI 250220
FLSPHI
Flood Statement
National Weather Service Mt Holly NJ
920 PM EST Thu Jan 24 2019
...The Flood Warning continues for the following rivers in Pennsylvania...
Schuylkill River At Norristown affecting Chester...Montgomery and Philadelphia
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.
&&
PAC029-091-101-251219-
/O.EXT.KPHI.FL.W.0003.190125T0218Z-190125T1600Z/
/NRSP1.1.ER.190124T2306Z.190125T0600Z.190125T1000Z.NO/
920 PM EST Thu Jan 24 2019
The Flood Warning continues for
The Schuylkill River at Norristown.
* from this evening to Friday morning...or until the warning is cancelled.
* At 8:30 PM Thursday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.4 feet late tonight, then
fall below flood stage early Friday.
* Impact...At 13.0 feet...Water begins to cover and close Riverview Boulevard in
West Norriton.
* Flood history...This crest compares to a previous crest of 13.4 feet on Sep 28
2018.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Schuylkill River
Norristown 13.0 13.27 Thu 8 PM 13.4 Fri 1 AM
&&
LAT...LON 4006 7542 4013 7535 4002 7517 3998 7525
$$
Gorse927
WGUS81 KPHI 250950
FLSPHI
Flood Statement
National Weather Service Mt Holly NJ
450 AM EST Fri Jan 25 2019
...The Flood Warning is cancelled for the following rivers in Pennsylvania...
Schuylkill River At Norristown affecting Chester...Montgomery and Philadelphia
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.
&&
PAC029-091-101-251020-
/O.CAN.KPHI.FL.W.0003.000000T0000Z-190125T1600Z/
/NRSP1.1.ER.190124T2306Z.190125T0145Z.190125T0548Z.NO/
450 AM EST Fri Jan 25 2019
The Flood Warning is cancelled for
The Schuylkill River at Norristown.
* At 4:30 AM Friday the stage was 12.4 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 12:48 AM Friday.
* Forecast...The river will continue to fall to 10.7 feet by tomorrow morning.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Schuylkill River
Norristown 13.0 12.39 Fri 4 AM 12.3 Fri 7 AM
&&
LAT...LON 4006 7542 4013 7535 4002 7517 3998 7525
$$
CMSWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jan 24, 4:13 PM EST, 41 minutes earlier.
Area forecast discussion, Jan 24, 4:13 PM EST, 41 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Mount Holly NJ
413 PM EST Thu Jan 24 2019
.SYNOPSIS...
Low pressure will move off to our northeast tonight and weak high
pressure will settle into the region through the weekend. A couple
weak disturbances will impact the region with light precipitation
late Sunday and early Monday as a weak cold front crosses the
area. Another area of low pressure will move from the Great Lakes
into southeastern Canada Tuesday into Wednesday pushing a stronger
cold front across the Mid-Atlantic during the day Tuesday. Another
weak system make impact the area Wednesday night then strong
arctic high pressure returns to the eastern US late next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Rain is leaving the area now and the front is off shore. No
additional rain is expected as the low should continue to lift
further northeast. The secondary low is expected to stay well
northwest of our area as it should be sweeping through the Great
Lakes region overnight. Thanks to the dry air advection behind the
cold front, expect clearing skies through the overnight hours.
Temperatures are expected to drop mostly into the 20s overnight, in
some cases as much as 25 to 30 degrees below the lows Thursday night.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A second cold front associated with the previously mentioned
secondary low over the Great Lakes should propagate through our
region during the day tomorrow. Not surprisingly, temperatures will
be below normal, but only by 5 to 10 degrees, with highs generally
in the 20s and 30s. Pressure gradient will gradually decrease,
though we could continue to see wind gusts to 30 mph through the day.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Overview...
The big picture thinking for the long term remains the same. The
synoptic pattern will be characterized by a broad longwave trough in
the central and eastern US with several shortwave disturbances
moving through it. The probable evolutions of the shortwave features
have started to come into better focus today, though some
uncertainty remains. One potent upper level disturbance associated
with closed H5 low moves south of Hudson Bay by Sunday. It remains
well to our north but drags a cold front across the region late
Sunday or early Monday. Near the same time, a weaker shortwave
rounds the base of the trough and passes just south of us. This
combination may produce some light rain or snow showers on Saturday
night or Sunday, but moisture is limited so this will not be a major
event. Canadian high pressure likely takes hold at least briefly for
Monday. By Tuesday, a clipper low will be approaching from the west.
Still appears as though the parent low will pass to our west,
putting us on the warmer side of the storm. However, cold air in
advance of this could preclude an all rain event. In addition, some
degree of coastal redevelopment or phasing with another piece of
energy rounding the base of the trough remains possible. Currently,
most indications are that this will wait until after the system has
passed our region. This would lead to lighter precipitation totals,
but should phasing or redevelopment occur sooner, a larger event
would be possible. Either way, behind this system, signals are
growing for a blast of very cold air towards the middle and latter
part of next week. Trended temps well below normal for that period
but should much of the 24.12z guidance verify then further downward
adjustments will be needed.
Dailies...
Friday night-Saturday... Dry and chilly with high pressure nearby.
Saturday night-Sunday... In between the two systems mentioned above,
one well to our north and the other just to our south. Winds turn
southerly ahead of a cold front associated with the northern
disturbance. WAA and weak lift between the disturbances brings the
risk for a few showers, but the lack of better dynamics and moisture
means that only scattered showers are likely, with snow showers
favored in central and northern areas with rain showers more likely
to the south. Again, not an impressive event and much of this period
may be dry. Temps trend near to a little above normal ahead of the
cold front.
Sunday night-Monday... Cold front crosses the region Sunday night.
High pressure likely builds in to our north, at least briefly.
Another weak disturbance approaching from the west should dry up
almost entirely before reaching here, with possibly just an isolated
snow shower in northern areas on Monday. Cooler weather but not too
far from average.
Monday night-Tuesday night... Clipper low approaches from the west.
Parent low dives south of the Great Lakes before beginning to curve
back northward to our west. There is some uncertainty in this
evolution. Warm front likely approaches Monday night with fairly
strong WAA along with it. Overrunning precip shield likely moves in
Monday night though may stay mainly to our north and west. Despite
WAA the cold air ahead of this should mean snow would be favored for
most areas initially, but QPF does not look impressive during this
initial wave and again may stay mainly north and west of us.
Questions arise as to what will happen after the warm frontal
passage. Low pressure may try to redevelop near the coast, and there
is also another disturbance rounding the trough to the south that
may try to phase with this system, potentially yielding a larger
storm. Current indications are that this should wait until after the
system has passed our area, but that will be something to watch.
Maintaining a chance of rain or snow showers throughout this period.
Wednesday-Thursday... Should dry out as a cold front pushes offshore
by Wednesday morning. The big story this period may be the cold air
moving in. 24.12z EC and GFS are bitterly cold this period as a
piece of the polar vortex moves into the upper Midwest and southern
Canada. Temperatures will trend below to well below normal, and
further downward adjustments to the current forecast are possible
should trends from today be confirmed in later cycles.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Conditions will be trending back towards VFR and we should
have widespread VFR conditions by early this evening. Westerly and
northwesterly winds will be diminishing with gusts to 25 kt possible
early this evening, becoming light and variable late tonight.
Friday...VFR conditions expected. Westerly winds 10 to 20 kt with
gusts up to 25 kt possible.
Outlook...
Friday night-Saturday...VFR. Winds mainly out of the west with
gusts below 20 kt, shifting to SW Saturday afternoon. High
confidence.
Saturday night-Sunday...Scattered rain or snow showers possible
ahead of a cold front. Localized ceiling and visibility restrictions
possible with mainly MVFR conditions but brief periods of IFR
possible. Winds from the S or SW with gusts remaining under 20 kt.
Moderate confidence.
Sunday night-Monday...Mainly VFR with MVFR conditions possible.
Winds shift from southerly to westerly Sunday night with gusts at or
below 20 kt. High confidence.
Monday night-Tuesday... MVFR with periods of IFR expected in rain or
snow showers. Winds turn out of the south early Monday night.
Moderate confidence.
&&
.MARINE...
Winds will gradually diminish and should drop below gales by early
this evening. Once they do, expect small craft advisory conditions
to continue for much of the rest of the night. By early Friday
morning, conditions on the Delaware Bay should be below SCA
criteria. On the Atlantic coastal waters, elevated seas may linger
through the day time on Friday.
Outlook...
Friday night... Westerly winds decreasing in intensity with any
lingering SCA conditions likely ending.
Saturday through Tuesday: Sub-SCA winds/seas expected. Southerly
winds becoming established on Sunday, with a transition to offshore
flow likely on Monday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 7 PM EST this evening for ANZ430-431-
450>455.
&&
Synopsis...Staarmann
Near Term...Johnson
Short Term...Johnson
Long Term...O'Brien
Aviation...Johnson/O'Brien/Staarmann
Marine...Carr/JohnsonHazardous weather outlook, Jan 24, 3:56 PM EST, 58 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 356 PM EST Thu Jan 24 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-252100- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 356 PM EST Thu Jan 24 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-252100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 356 PM EST Thu Jan 24 2019 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jan 24, 1:43 PM EST, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
143 PM EST THU JAN 24 2019
NJZ010-012-013-015>022-027-241915-
Northwestern Burlington-Salem-Cumberland-Camden-Ocean-Western
Monmouth-Atlantic-Somerset-Middlesex-Southeastern
Burlington-Mercer-Gloucester-
143 PM EST THU JAN 24 2019
...A LINE OF SHOWERS WILL AFFECT ATLANTIC...NORTHEASTERN
CUMBERLAND...EAST CENTRAL SALEM...NORTHWESTERN OCEAN...SOUTHEASTERN
CAMDEN...EASTERN MERCER...SOUTHEASTERN GLOUCESTER...BURLINGTON...
SOUTHEASTERN SOMERSET...MIDDLESEX AND MONMOUTH COUNTIES...
At 143 PM EST, radar indicated showers were located along a line
extending from Plainfield to near Rosenhayn. Movement was east at 30
mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Vineland, New Brunswick, Perth Amboy, Millville, Somerset,
Cumberland, Edison, Lakewood, Middletown, Old Bridge, Jackson,
Howell, East Brunswick, Evesham, South Brunswick, Sayreville, North
Brunswick, Marlboro, Manalapan and Medford.
LAT...LON 3931 7472 3944 7520 4013 7477 4015 7472
4018 7474 4067 7443 4066 7441 4060 7446
4060 7421 4056 7421 4055 7425 4050 7426
4050 7428 4047 7427 4044 7420 4046 7418
4045 7413 4041 7403
TIME...MOT...LOC 1843Z 279DEG 25KT 4060 7442 3951 7511
SFJSpecial weather statement, Jan 24, 2:14 PM EST, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
214 PM EST THU JAN 24 2019
NJZ012>014-019>027-242000-
Coastal Atlantic-Northwestern Burlington-Eastern
Monmouth-Cumberland-Coastal Ocean-Ocean-Western
Monmouth-Atlantic-Middlesex-Atlantic Coastal Cape May-Cape
May-Southeastern Burlington-
214 PM EST THU JAN 24 2019
...A LINE OF SHOWERS WILL AFFECT ATLANTIC...SOUTHEASTERN
CUMBERLAND...OCEAN...CAPE MAY...SOUTHEASTERN BURLINGTON...EAST
CENTRAL MIDDLESEX AND MONMOUTH COUNTIES...
At 214 PM EST, radar indicated showers were located along a line
extending from near Keansburg to Dennisville. Movement was southeast
at 35 mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Toms River, Atlantic City, Ocean City, Lakewood, Middletown, Old
Bridge, Jackson, Howell, Marlboro, Barnegat, Pleasantville, Tinton
Falls, Holmdel, Hammonton, Red Bank, Beachwood, Somers Point, Ventnor
City, Keansburg and Brigantine.
LAT...LON 3969 7416 3971 7413 3955 7426 3954 7440
3956 7441 3941 7440 3943 7433 3936 7442
3933 7468 3929 7455 3899 7479 3898 7496
3916 7489 3920 7499 4046 7426 4048 7401
TIME...MOT...LOC 1914Z 307DEG 29KT 4047 7418 3919 7486
SFJSpecial weather statement, Jan 24, 2:29 PM EST, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
229 PM EST THU JAN 24 2019
DEZ003-004-242000-
Inland Sussex-Delaware Beaches-
229 PM EST THU JAN 24 2019
...A LINE OF SHOWERS WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...
At 228 PM EST, radar indicated showers were located along a line
extending from near Cape Henlopen State Park to near Ocean City.
Movement was east at 20 mph.
Winds up to 45 mph are possible with these showers.
Locations impacted include...
Lewes, Millville, Henlopen Acres, Long Neck, Ocean View, South
Bethany and Dewey Beach.
LAT...LON 3859 7515 3860 7514 3864 7516 3879 7516
3878 7512 3880 7510 3867 7507 3869 7508
3869 7514 3864 7514 3862 7508 3866 7507
3845 7505 3845 7515
TIME...MOT...LOC 1928Z 284DEG 19KT 3877 7509 3841 7508
SFJLocal storm report, Jan 24, 2:59 PM EST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM FLOOD 1 ESE ELKTON 39.60N 75.81W
01/24/2019 CECIL MD DEPT OF HIGHWAYS
FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
AVE.
&&
JEOLocal storm report, Jan 24, 4:21 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HEAVY RAIN STEWARTSVILLE 40.69N 75.11W
01/24/2019 M2.03 INCH WARREN NJ TRAINED SPOTTER
0321 PM NON-TSTM WND GST ATLANTIC CITY INTERNATI 39.45N 74.57W
01/24/2019 M55 MPH ATLANTIC NJ ASOS
0308 PM NON-TSTM WND GST DEWEY BEACH 38.69N 75.07W
01/24/2019 M55 MPH SUSSEX DE MESONET
0244 PM NON-TSTM WND GST MILLVILLE 39.40N 75.04W
01/24/2019 M46 MPH CUMBERLAND NJ ASOS
0231 PM FLOOD 1 ESE ELKTON 39.60N 75.81W
01/24/2019 CECIL MD DEPT OF HIGHWAYS
FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
AVE.
1239 PM FLOOD 1 ENE OAKHURST 40.27N 74.00W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 71 NORTHBOUND APPROACHING
PARK AVE. ALL LANES CLOSED.
1214 PM FLOOD WILDWOOD 38.98N 74.82W
01/24/2019 CAPE MAY NJ DEPT OF HIGHWAYS
FLOODING ON NJ 47 SOUTHBOUND AT PACIFIC AVE.
RIGHT LANE CLOSED.
1124 AM FLOOD 3 W ATLANTIC CITY 39.37N 74.47W
01/24/2019 ANZ452 NJ DEPT OF HIGHWAYS
FLOODING ON US 40 BOTH DIRECTIONS AT
ATLANTIC CITY EXPRESSWAY. ALL LANES CLOSED.
1119 AM FLOOD 1 WNW LAKE COMO 40.18N 74.04W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 35 BOTH DIRECTIONS FROM CR
18/BELMAR BLVD TO SOUTH OF NJ 71/H ST. RIGHT
LANES CLOSED.
&&Local storm report, Jan 24, 4:41 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 PM EST THU JAN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HEAVY RAIN STEWARTSVILLE 40.69N 75.11W
01/24/2019 M2.03 INCH WARREN NJ TRAINED SPOTTER
0347 PM NON-TSTM WND GST TUCKERTON 39.60N 74.34W
01/24/2019 M49 MPH OCEAN NJ MESONET
0342 PM NON-TSTM WND GST ATLANTIC CITY 39.37N 74.42W
01/24/2019 M49 MPH ATLANTIC NJ MESONET
0321 PM NON-TSTM WND GST ATLANTIC CITY INTERNATI 39.45N 74.57W
01/24/2019 M55 MPH ATLANTIC NJ ASOS
0308 PM NON-TSTM WND GST DEWEY BEACH 38.69N 75.07W
01/24/2019 M55 MPH SUSSEX DE MESONET
0244 PM NON-TSTM WND GST MILLVILLE 39.40N 75.04W
01/24/2019 M46 MPH CUMBERLAND NJ ASOS
0231 PM FLOOD 1 ESE ELKTON 39.60N 75.81W
01/24/2019 CECIL MD DEPT OF HIGHWAYS
FLOODING ON MD 7 NORTH AND SOUTH AT CRESWELL
AVE.
1239 PM FLOOD 1 ENE OAKHURST 40.27N 74.00W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 71 NORTHBOUND APPROACHING
PARK AVE. ALL LANES CLOSED.
1214 PM FLOOD WILDWOOD 38.98N 74.82W
01/24/2019 CAPE MAY NJ DEPT OF HIGHWAYS
FLOODING ON NJ 47 SOUTHBOUND AT PACIFIC AVE.
RIGHT LANE CLOSED.
1124 AM FLOOD 3 W ATLANTIC CITY 39.37N 74.47W
01/24/2019 ANZ452 NJ DEPT OF HIGHWAYS
FLOODING ON US 40 BOTH DIRECTIONS AT
ATLANTIC CITY EXPRESSWAY. ALL LANES CLOSED.
1119 AM FLOOD 1 WNW LAKE COMO 40.18N 74.04W
01/24/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 35 BOTH DIRECTIONS FROM CR
18/BELMAR BLVD TO SOUTH OF NJ 71/H ST. RIGHT
LANES CLOSED.
&&
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 10:43 AM EST | Areal Flood Advisory | PHI | Berks, Bucks, Carbon, Lehigh, Monroe, Montgomery and 1 more | 4 hr |
| Jan 24, 11:53 AM EST | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jan 24, 12:11 PM EST | Special Weather Statement | PHI | Bucks | 34 min |
| Jan 24, 12:43 PM EST | Areal Flood Warning | PHI | Montgomery | 7 hr |
| Jan 24, 1:13 PM EST | Special Weather Statement | PHI | Philadelphia | 32 min |
| Jan 24, 2:03 PM EST | Areal Flood Warning | PHI | Bucks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jan 24, 2:29 PM EST | River Flood Warning | PHI | Chester | 5 hr |
| Jan 24, 2:35 PM EST | Areal Flood Warning | PHI | Chester, Delaware | 4 hr |
| Jan 24, 3:31 PM EST | River Flood Warning | PHI | Montgomery | 6 hr |
Nearby
River Flood Warnings in Pennsylvania, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.